# SDR COMA0460084

- Difficulty date: January 22, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 2,173 hours, 1,882 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5305 SPOILER FAULT STATUS MESSAGE.  COULD NOT DUPLICATE.  RESET SYSTEM, OPERATIONAL CHECK NORMAL.
